Sh:527

Bib entry
@article{Sh:527,
 author = {Lifsches, Shmuel and Shelah, Saharon},
 title = {{Random graphs in the monadic theory of order}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {38},
 number = {4-5},
 year = {1999},
 pages = {273--312},
 issn = {0933-5846},
 doi = {10.1007/s001530050129},
 mrclass = {03C15 (03C64 03C65 03E35 05C80)},
 mrnumber = {1697962},
 mrreviewer = {John T. Baldwin},
 doi = {10.1007/s001530050129},
 note = {\href{https://arxiv.org/abs/math/9701219}{arXiv: math/9701219}},
 arxiv_number = {math/9701219},
 conference = {Logic Colloquium '95 (Haifa)}
}